MathSciNet Relay Station
MathSciNet bibliographic data
MR664115 58F18 (32E99 58F14)
Camacho, César; Sad, Paulo Topological classification and bifurcations of holomorphic flows with resonances in ${\bf C}\sp{2}$. Invent. Math. 67 (1982), no. 3, 447–472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement